I'm 25 and I've been on Orencia for a few weeks. I've experienced some of the more common side effects of Orencia -- headache, flu-like symptons, lethargy, it's been making regular life challenging for a few days (2-3) after injection. I know that it takes several months to receive the full benefits of the drug, but I was wondering if these side effects become more mild as I continue the medication.
jordy; In most people the side effects do get better as the time goes by and if for any reason you just can't deal with them let your doctor know. I know you should know this part but I am going to copy and paste because you have to let your doctor know if any of these things are going to take place. (((a weak immune system;
any type of infection including a skin infection or open sores;
infections that go away and come back;
COPD (chronic obstructive pulmonary disease);
if you are scheduled to receive any vaccines. always let your doctor know of the above. This is a copy and paste from drugs . com Hope you get to feeling better Chuck1957
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 11 Sep 2010 • 3 answers
My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?
Posted 22 Jul 2014 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 15 Jul 2017 • 1 answer